Non-linear stationary parabolic boundary value problems in an infinite cylinder
Annales Polonici Mathematici, Tome 36 (1979) no. 2, pp. 139-152
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_36_2_139_152,
author = {Vladim{\'\i}r \v{D}urikovi\v{c}},
title = {Non-linear stationary parabolic boundary value problems in an infinite cylinder},
journal = {Annales Polonici Mathematici},
pages = {139--152},
year = {1979},
volume = {36},
number = {2},
doi = {10.4064/ap-36-2-139-152},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-36-2-139-152/}
}
TY - JOUR AU - Vladimír Ďurikovič TI - Non-linear stationary parabolic boundary value problems in an infinite cylinder JO - Annales Polonici Mathematici PY - 1979 SP - 139 EP - 152 VL - 36 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-36-2-139-152/ DO - 10.4064/ap-36-2-139-152 LA - en ID - 10_4064_ap_36_2_139_152 ER -
%0 Journal Article %A Vladimír Ďurikovič %T Non-linear stationary parabolic boundary value problems in an infinite cylinder %J Annales Polonici Mathematici %D 1979 %P 139-152 %V 36 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-36-2-139-152/ %R 10.4064/ap-36-2-139-152 %G en %F 10_4064_ap_36_2_139_152
Vladimír Ďurikovič. Non-linear stationary parabolic boundary value problems in an infinite cylinder. Annales Polonici Mathematici, Tome 36 (1979) no. 2, pp. 139-152. doi: 10.4064/ap-36-2-139-152
Cité par Sources :